# SDR CA961128026

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3100662301
- Condition: Spalled
- Location: Red Gearbx Nr 18
- Part time: 15,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL ON THE CHIP DETECTOR CAUSED THE REDUCTION GEARBOX TO BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR. INSPECTION OF THE RGB FOUND THE #18 BEARING TO HAVE A SEVERELY SPALLED REAR INNER HALF RACE. MATERIAL LOSS EXTENDED AROUND MOST OF THE CIRCUMFERENCE. SUBSTANTIAL MATERIAL LOSS OCCURRED AND SECONDARY DAMAGE WAS SUSTAINED BY SEVERAL OTHER 2ND STAGE BEARINGS.
